RECUPERO, VINCENZO

RECUPERO, VINCENZO  

Dipartimento di Scienze Matematiche  

018613  

Mostra records
Risultati 1 - 13 di 13 (tempo di esecuzione: 0.082 secondi).
Citazione Data di pubblicazione Autori File
Explicit and implicit non-convex sweeping processes in the space of absolutely continuous functions / Krejci, Pavel; Giselle Antunes Monteiro, ; Recupero, Vincenzo. - In: APPLIED MATHEMATICS AND OPTIMIZATION. - ISSN 0095-4616. - STAMPA. - 84:Supplement issue 2(2021), pp. 1477-1504. [10.1007/s00245-021-09801-8] 1-gen-2021 Pavel Krejcirecupero + prox-ac_REV.pdfKrejčí2021_Article_ExplicitAndImplicitNon-convexS.pdf
Convex Valued Geodesics and Applications to Sweeping Processes with Bounded Retraction / Recupero, Vincenzo. - In: JOURNAL OF CONVEX ANALYSIS. - ISSN 0944-6532. - STAMPA. - 27:2(2020), pp. 535-556. 1-gen-2020 Vincenzo Recupero Journal of convex analysis.pdfdraft_recupero_JoffeJCA_rev1.pdf
Slice regular semigroups / Ghiloni, Riccardo; Recupero, Vincenzo. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - STAMPA. - 370:7(2018), pp. 4993-5032. [10.1090/tran/7354] 1-gen-2018 RECUPERO, VINCENZO + arXiv_1605.01645v2 [math.FA] 17 May 2016.pdf
Sweeping processes with prescribed behavior on jumps / Recupero, Vincenzo; Santambrogio, Filippo. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - 197:4(2018), pp. 1311-1332. [10.1007/s10231-018-0726-z] 1-gen-2018 Vincenzo Recupero + 2018_Rec-San_AMPA.pdf
BV-norm continuity of sweeping processes driven by a set with constant shape / Kopfová, Jana; Recupero, Vincenzo. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 261:10(2016), pp. 5875-5899. [10.1016/j.jde.2016.08.025] 1-gen-2016 RECUPERO, VINCENZO + BVnorm_play.pdfJ_Diff_Eq..pdf
Sweeping processes and rate independence / Recupero, Vincenzo. - In: JOURNAL OF CONVEX ANALYSIS. - ISSN 0944-6532. - STAMPA. - 23:3(2016), pp. 921-946. 1-gen-2016 RECUPERO, VINCENZO -
Semigroups over real alternative *-algebras: generation theorems and spherical sectorial operators / Ghiloni, Riccardo; Recupero, Vincenzo. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - 368:4(2016), pp. 2645-2678. [10.1090/tran/6399] 1-gen-2016 RECUPERO, VINCENZO + pdfedit.pdf
BV continuous sweeping processes / Recupero, Vincenzo. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 259:8(2015), pp. 4253-4272. [10.1016/j.jde.2015.05.019] 1-gen-2015 RECUPERO, VINCENZO Rec2015JDE-postprint.pdf2015_Rec_JDE.pdf
Comparing BV solutions of rate independent processes / Pavel, Krejci; Recupero, Vincenzo. - In: JOURNAL OF CONVEX ANALYSIS. - ISSN 0944-6532. - STAMPA. - 21:1(2014), pp. 121-146. 1-gen-2014 RECUPERO, VINCENZO + -
A continuity method for sweeping processes / Recupero, Vincenzo. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 251:8(2011), pp. 2125-2142. [10.1016/j.jde.2011.06.018] 1-gen-2011 RECUPERO, VINCENZO -
BV solutions of rate independent variational inequalities / Recupero, Vincenzo. - In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. - ISSN 0391-173X. - STAMPA. - 10:2(2011), pp. 269-315. [10.2422/2036-2145.2011.2.02] 1-gen-2011 RECUPERO, VINCENZO Rec2011ASNSP.pdf
BV-extension of rate independent operators / Recupero, Vincenzo. - In: MATHEMATISCHE NACHRICHTEN. - ISSN 0025-584X. - STAMPA. - 282:(2009), pp. 86-98. [10.1002/mana.200610723] 1-gen-2009 RECUPERO, VINCENZO zmn10723d-1c_086-098.pdf
On locally isotone rate independent operators / Recupero, Vincenzo. - In: APPLIED MATHEMATICS LETTERS. - ISSN 0893-9659. - STAMPA. - 20:(2007), pp. 1156-1160. [10.1016/j.aml.2006.10.006] 1-gen-2007 RECUPERO, VINCENZO reprint.pdf